Proceedings of the Japan Academy, Series A, Mathematical Sciences

A determinant formula for period integrals

Takeshi Saito and Tomohide Terasoma

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 5 (1993), 131-135.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511450

Digital Object Identifier
doi:10.3792/pjaa.69.131

Mathematical Reviews number (MathSciNet)
MR1232153

Zentralblatt MATH identifier
0824.19003

Citation

Saito, Takeshi; Terasoma, Tomohide. A determinant formula for period integrals. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 5, 131--135. doi:10.3792/pjaa.69.131. https://projecteuclid.org/euclid.pja/1195511450


Export citation

References

  • [1] P. Deligne: Valeurs de fonctions L et periodes d'integrales. Proc. of Symp. in Pure Math., 33, part 2, 313-346 (1979).
  • [2] T. Saito : £-factor of a tamely ramified sheaf on a variety (to appear in Inventiones Math.).
  • [3] T. Terasoma: A product formula for period integrals (preprint).